# SDR V0XD20180420005

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121375
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PARTIAL RIB AT WS 58.41 IS CRACKED.  REMOVED AND REPLACED THE RIB IAW  SRM 51-42-06,  51-42-13,  51-42-15,  51-40-11,  51-42-21, AND 51-25-06.
